# SDR COMA2011011050004

- Difficulty date: January 10, 2011
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N784CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7319
- Aircraft time: 26,800 hours, 23,869 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 601R5341260
- Condition: Cracked
- Location: Fuselage
- Part time: 26,800 hours, 23,869 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 559 CAP ANGLE CRACKED AT LBL 18.  CUT OUT DAMAGED AREA AND INSTALLED NEW CAP ANGLE SECTION IAW REO 601R-53-41-260 AND TASK CARD REO 601R-53-41-260 LT REP.
